# SDR FDEA201301220160

- Difficulty date: January 22, 2013
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N410FE
- Make and model: Airbus A310-203
- Aircraft serial: 356
- Aircraft time: 41,444 hours, 22,512 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53981600246
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAMES 77-78, STRINGERS 27-28L, THREE DENTS MEASURED.  DENTS NR 1 AND 3 OUT OF LIMITS IAW SRM 53-10-12, DIA 109, DENT NR 2 WITHIN LIMITS IAW SRM 53-10-12, DIA 109, FIG 110.  NDT CONFIRMS NO CRACK CONDITION EXISTS INTERNAL AND EXTERNAL IAW NTM 51-10-07 ON ALL THREE CRACKS.  REPAIRED TOW DENTS IAW SRM 53-10-12, FIG 225, REPROTECTED REPAIR AREA IAW SRM 51-75-10.
